MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Video-Optik "ENDOEYE 3D", 30°; rigid video laparoscope

Olympus Winter & Ibe GmbH Video-Optik "ENDOEYE 3D", 30°; rigid video laparoscope
Model Number WA50082A
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the rigid video laparoscope had the image switches intermittently.During the initial evaluation of the device it was observed, image not displayed and broken charged coupled device (r unit) were observed.No patient harm was reported.
 
Additional Manufacturer Narrative
Date of event is unknown.Additional information will be provided if available.The final investigation has been completed.The failure reported by the customer was not confirmed and failure identified during the inspection have been confirmed.A definitive root cause could not be identified.Based on the results of the investigation, the most probable cause of the reported malfunction could not be determined.The cause of the no image was due to the video cable is broken.Additionally, the cause of the malfunction was traced to the component failure.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post-market surveillance activities.

Brand Name
Video-Optik "ENDOEYE 3D", 30°
Common Device Name
rigid video laparoscope
Manufacturer (Section D)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50479166
Report Number9610773-2026-05829
Device Sequence Number15980792
Product Code GCM
UDI-Device Identifier04042761083492
UDI-Public04042761083492
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K193026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA50082A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/03/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown